Please help, my hair has to continued to thin dramatically after using Minoxidil for 4 months (Photo)
Doctor Answers 3
Minoxidil Not Working
I am sorry to learn about your situation which medically is a bit complicated in that you have several different reasons that may be involved or inter-related for losing hair: androgenetic alopecia, diabetes Type 1, iron deficiency, and stress. You need to treat all of these simultaneously which is not easy. The diabetes must be must be under good control (diet, exercise, meds), you need to get your iron level up, and you need to find ways to reduce stress. As for the androgenetic alopecia, you have already learned what doe not work for you which is very important. Minoxidil (5%) is a good next step, but it does not always work. You must take it for four months to ascertain if it is working or not and it does have side effect which you can read about. LLLT is also an option if the Minoxidil does not work out. Finally, if all of the above does not work, you can get PRP which is usually highly effective in your situation providing the other factors are well-managed. Good luck!
Lack of hair growth
Minoxidil will help you to keep the hair you have, it will not regrow hair. You tried Spironolactone (androgen inhibitor) but did not note improvement and are on another androgen blocking agent, Cyproterone that you just started. These drugs can help scalp hair loss but reduce body hair. I would coordinate your care with an endocrinologist given that you have diabetes and hair loss also to make sure that you do not have polycystic ovarian syndrome (PCOS).
If you have hair loss and would like a treatment options, see a doctor for a proper examination. Your doctor can give you
If you have hair loss and would like a treatment options, see a doctor for a proper examination. Your doctor can give you a diagnosis after an examination. If your treatment is not working it is best to follow up with your doctor.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.